# SDR ASAA0792121

- Difficulty date: October 7, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 24,232 hours, 9,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 500a-500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RT SIDE STA 500A TO STA 500L DUST SILL HAS CORROSION ON TOP SURFACE FWD CARGO PIT RT SIDE STA 500F + 6 TO 500L.  DUST SILL REPLACED IAW B737 900 SRM 53-00-53 FIG 202 REPAIR 5.
